# SDR FDEA200812065099

- Difficulty date: December 6, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 48,830 hours, 21,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53612120202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1 FWD FACE AT RADOME ACCESS HAS 4 EA AREAS OF SKIN CORROSION, APPROX 7 SQ INCHES REMOVED LEVEL 1 CORROSION AND INSTALLED REPAIR DOUBLER ON WEB FLANGE AT FRAME 1 IAW FEDEX EA 6-5310-124171, RELEASE DATE 12 NOVEMBER, 2008.
